# SDR AALA201905219001

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 44,990 hours, 31,992 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Cover
- Part number: 3051456010
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, E

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF LOW OIL QUANTITY. #1 ENGINE WAS SHUTDOWN. SINGLE ENGINE TIME WAS 5-10 MINUTES. FLIGHT LANDED WITHOUT INCIDENT AND WAS NOT OVERWEIGHT. MAINTENANCE FOUND THE HANDCRANK DRIVE COVER UNINSTALLED ON THE ENGINE. REINSTALLED IAW AMM 72-63-00-400-002-A.
